# SDR AALA20151015009

- Difficulty date: October 15, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 43,509 hours, 17,554 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SURFACE AROUND THE BORE HAD CORROSION COMMON TO WHERE THE BUSHING FLANGE SITS ON THE RT MLG FWD TRUNNION SUPPORT FITTING.  REPLACED FWD TRUNNION SUPPORT FITTING IAW AARD 51-00-05-1, DWG 115A5002 & EA 255327.
